J. Bes: Three problems on hypercyclic operators. PhD. Thesis, Kent State University, 1998.
 P. S. Bourdon, J. H. Shapiro: Cyclic Phenomena for Composition Operators. Memoirs of the Am. Math. Soc. 125
. Am. Math. Soc., Providence, 1997. MR 1396955
 K. Goswin, G. Erdmann: Universal families and hypercyclic operators
. Bull. Am. Math. Soc. 35 (1999), 345–381. MR 1685272
 C. Kitai: Invariant closed sets for linear operators. Thesis, University of Toronto, Toronto, 1982.
 C. Read: The invariant subspace problem for a class of Banach spaces. 2. Hypercyclic operators
. Isr. J. Math. 63 (1988), 1–40. DOI 10.1007/BF02765019
| MR 0959046
 B. Yousefi, H. Rezaei: Some necessary and sufficient conditions for Hypercyclicity Criterion
. Proc. Indian Acad. Sci. (Math. Sci.) 115 (2005), 209–216. DOI 10.1007/BF02829627
| MR 2142466